# SDR RAIA2020032130002

- Difficulty date: March 3, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 14531545003
- Condition: Corroded
- Location: Cargo Door
- Part time: 44,668 hours, 27,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER & LOWER EDGE HAS LIGHT CORROSION AROUND FASTENER HOLES -          REMOVED LOWER DOOR ANGLE, UPPER ANGLE FOUND TO BE PAINT DAMAGE PREPPED AND PAINTED AFFECTED AREA. STARTED INSTALLATION OF LOWER ANGLE. FINISHED INSTALLING ANGLE.
